# SDR UALA2013040902396

- Difficulty date: April 9, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,453 hours, 26,725 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST CABIN EMERGENCY LIGHT INOPERATIVE.   INSTALLED NEW LIGHT AND OPS CHECKED SATISFACTORY.
